Results 1 to 4 of 4

Thread: Pores on Nose and Face Gigantic after starting Accutane (isotretinoin) 10 mg ED

  1. #1
    Junior Member
    Join Date
    Jan 2013
    Posts
    2

    Default Pores on Nose and Face Gigantic after starting Accutane (isotretinoin) 10 mg ED

    I am on day 18 of accutane 10 mg a day. I did not have much acne to start, but the pores on my nose became gigantic by around day 10. I mean, the pores have literally tripled in size and are noticeable in the mirror from a distance as big black holes on my nose and front of my face. Has anyone else experienced this? When can I expect it to go away?

    My big worry is that I have done irreparable damage and pemanently enlarged my pores with this drug so that even if I quit now, I will be left with much bigger pores than when I started.
    Last edited by Unterleigen; 31st January 2013 at 06:47 PM.

  2. #2
    Junior Member
    Join Date
    Mar 2013
    Posts
    2
    Country: United States

    Default accutane

    Quote Originally Posted by Unterleigen View Post
    I am on day 18 of accutane 10 mg a day. I did not have much acne to start, but the pores on my nose became gigantic by around day 10. I mean, the pores have literally tripled in size and are noticeable in the mirror from a distance as big black holes on my nose and front of my face. Has anyone else experienced this? When can I expect it to go away?

    My big worry is that I have done irreparable damage and pemanently enlarged my pores with this drug so that even if I quit now, I will be left with much bigger pores than when I started.

  3. #3
    Junior Member
    Join Date
    Mar 2013
    Posts
    2
    Country: United States

    Default accutane

    Would like to know are your pores still noticeable. I started accutane Nov 21, 2012 and never had enlarged pores until now. What dose are you taking and how frequently. I started at 80 mg daily for two weeks until i changed my dose to 40 every 3 days, then went to derm and had it decreased to 20mg than now take 10mg twice weekly. I am frustrated with this accutane.





    Quote Originally Posted by Unterleigen View Post
    I am on day 18 of accutane 10 mg a day. I did not have much acne to start, but the pores on my nose became gigantic by around day 10. I mean, the pores have literally tripled in size and are noticeable in the mirror from a distance as big black holes on my nose and front of my face. Has anyone else experienced this? When can I expect it to go away?

    My big worry is that I have done irreparable damage and pemanently enlarged my pores with this drug so that even if I quit now, I will be left with much bigger pores than when I started.

  4. #4
    Junior Member
    Join Date
    Apr 2013
    Posts
    1

    Default Smaller, actually

    When I was on accutane, my pores got smaller because my skin stopped producing as much oil. My skin became really smooth. I guess it can just have very different effects on certain skin types. My pore size returned to normal after the medication wore off, so your pores may return to their original size as well.

Similar Threads

  1. Nose Swelling, big pores, phymous tissue--please post!
    By Tmon912 in forum Similar and co-existing conditions
    Replies: 22
    Last Post: 12th October 2015, 10:04 AM
  2. Rice grain like plugs coming out of pores on the nose
    By skin in forum General rosacea questions
    Replies: 6
    Last Post: 2nd May 2013, 12:47 PM
  3. Replies: 6
    Last Post: 15th January 2013, 10:31 PM
  4. redness around mouth and clogged pores on nose..
    By CHI_GUY in forum General rosacea questions
    Replies: 2
    Last Post: 31st July 2009, 07:07 AM
  5. Large pores on my nose, suddenly....
    By SpencerK in forum General rosacea questions
    Replies: 9
    Last Post: 12th July 2006, 12:18 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •